# SDR ASOA2012121402655

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 16,044 hours, 15,344 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE WON`T POP OPEN FROM OUTSIDE.  CLEANED DEBRIS OUT OUTER HANDLE PIN PRESS, AND SPRING, TRIGGER AIRSTAIR.  LUBRICATED IAW AMM 12-20-52.  OPS CHECK GOOD SEVERAL TIMES IAW AMM 52-41-03.
